About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 183813, 12 pages
http://dx.doi.org/10.1155/2013/183813
Research Article

Existence Theory for th Order Nonlocal Integral Boundary Value Problems and Extension to Fractional Case

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 18 June 2013; Accepted 24 August 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Bashir Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ahmad, Sotiris K. Ntouyas, and Hamed H. Alsulami, “Existence Theory for th Order Nonlocal Integral Boundary Value Problems and Extension to Fractional Case,” Abstract and Applied Analysis, vol. 2013, Article ID 183813, 12 pages, 2013. doi:10.1155/2013/183813